B.B. – Rhode Island
- Tagged with:
Describe the symptoms and the timeline of the reaction.
On 8/18 I got my first dose of the Moderna Vaccine @7pm. The immediate two days following I only had arm pain. On 8/20 I woke up with pins and needles in my feet leaving them with a numb feeling. 8/21 extremely lightheaded and numb feet. 8/23 end up in the ER with partial vision loss (blurry) in left eye, dizzy, lightheaded, disoriented, would wobble when I walked having trouble keeping balance, pressure behind my eyes, a heavy head, head pain on my entire head and numb feet, tingling hands, and a numb stomach. The ER ran blood work, urine tests, cat scans etc to no avail. They told me to follow up with my doctor that nothing in any testing is showing what is causing my reaction. The only thing new was the vaccine days earlier. 8/25 I go to my primary doctor with all the same symptoms I mentioned above, I was told there’s nothing medically causing my reaction because I had just had my yearly physical and all my bloodwork etc came back fine, I was told I have vaccine related mixed polyneuropathy. A chemical from the vaccine was causing this reaction in my body causing temporary nerve damage and inflammation. I was started on Prednisone and gabapentin 4 days later, I’m still unsteady on my feet, have burning feeling in my finger tips then they look pruned as if they’ve been soaking in water and they have not, I have a numb back, stomach, chest, feet and it feels like someone is squeezing my upper stomach area leaving it feeling permanently contracted like I was punched in the stomach or did 1,000 sit ups. My eye isn’t as blurry as it was when I try to look to the left but still causes dizziness and isn’t 100% where it was before the vaccine. I was told if this did not get better by the end of the 6 day medication packet I have to go to a neurologist and I am not a candidate for the second shot. I cannot work nor drive due to this reaction.
-B.B. - Rhode Island
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.